# SDR IPXA1666374

- Difficulty date: April 10, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01998208
- Part serial: 019
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD T/E AFT FLAP UPPER SURFACE PANEL 688KT MID AFT AREA FOUND WORN.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 2, REV 59.
